MathSciNet Relay Station
MathSciNet bibliographic data
MR2135542 57M27 (11Z05)
Champanerkar, Abhijit; Kofman, Ilya On the Mahler measure of Jones polynomials under twisting. Algebr. Geom. Topol. 5 (2005), 1–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement